MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH MNTR OC PLATE SMALL; ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION

MEDOS INTERNATIONAL SàRL CH MNTR OC PLATE SMALL; ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION
Catalog Number 188362031
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the surgery, the occipital plate broke, all the broken parts were removed, another device was used to complete the surgery.There were no adverse consequences to the patient and no additional information could be provided.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: h3, h6: the product was returned to depuy synthesfor evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that mntr oc plate small was observed broken at the distal top tab at the bent zone.No other defects were identified.The broken fragment was not returned for evaluation.Per the mountaineer-oct-surgical-technique guide cr17-20-002 page 20 to contour the oc plate, place it securely in the bender and gently bend to desired radius.The contouring should be performed only in the bend zones to avoid damage to the sliding connectors.The oc plates can be bent to a maximun of 15 in the either directions.The top tab of the oc plate may also be contoured.Note: to maintain the integrity of the occipital implant, the oc plate must be bent in one direction only.A dimensional inspection for the mntr oc plate small was not performed due to post manufacturing damage.The observed condition of the device was consistent with a random component failure that may have been caused by exposure to unintended forces.A functional test was not performed as it is not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the mntr oc plate small would contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.There is no indication that a design or manufacturing issue has caused the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot
=
> a review of the receiving inspection (ri) for mntr oc plate small was conducted identifying that the lot number wa35283 was released in one batch.¿ batch 01: lot qty of (b)(4) units were released on 24 apr 2023 with no discrepancies.Supplier: arch - quakertown (fka wilsey tool).As a result, the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.Device history review
=
> the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional narrative: d4, d7, e1.

Brand Name
MNTR OC PLATE SMALL
Common Device Name
ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle
SZ  
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key23548064
Report Number1526439-2025-01500
Device Sequence Number15882628
Product Code NKG
UDI-Device Identifier10705034158877
UDI-Public(01)10705034158877(10)WA35283
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151885
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number188362031
Device Lot NumberWA35283
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by Manufacturer11/14/2025
12/10/2025
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date11/14/2025
12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown